# SDR AALA201903049045

- Difficulty date: March 3, 2019
- Submitted: March 4, 2019
- Operation: Air carrier
- Aircraft: N580UW
- Make and model: Airbus A321-231
- Aircraft serial: 6133
- Aircraft time: 16,430 hours, 6,408 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR PANEL WAS CRACKED.  THE AIRCRAFT WAS GROUNDED.  REPLACED FLOOR PANEL IAW AMM 53-42-14.
